# SDR CALA2016081500533

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 53,117 hours, 19,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31317
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED AT 37.5 INCHES AFT OF FWD ENTRY DOOR AND 9 INCHES BELOW TOP OF FWD ENTRY DOOR, DENT MEASUREMENT 3 X 1 X .05.  INSPECTED AND CLEANED DAMAGE IAW SRM 53-00-01.  FOUND DAMAGE TO BE IN AREA B, FIG 104 PAGE 132.
